# SDR 2008FA0000644

- Difficulty date: September 18, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: C6BH4
- Propeller: Hartzl HCA2MVK2
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: A66315A
- Part serial: 3886A
- Condition: Broken
- Location: Propeller Blade
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE CLAMP FOUND TO BE CRACKED DURING MAGNETIC PARTICLE INSPECTION. CRACK IS LOCATED IN REAR HALF EXTENDING FROM THE A-321 OUTER BOLT HOLE TO THE INSIDE OF THE CLAMP. DURING TEARDOWN INSPECTION, A-321 BOLT REMOVED FROM THIS CLAMP WAS BROKEN IN HALF.  (K)
